# SDR AALA20012111

- Difficulty date: November 13, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT CUSP AT STATION 565, LOWER SIDE.  INSTALLED DOUBLER PER SRM 53-00-00-02.  (M)
